MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD CD81 APC-H7 (JS-81) ASR

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD CD81 APC-H7 (JS-81) ASR
Model Number 656154
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that during use they were losing apc channel resolution with a bd cd81 apc-h7 (js-81) asr.The following information was provided by the initial reporter: the customer found tandem dye degradation after using a period before expiry date.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: ¿ manufacturing defect trend: from 07/20/2020 back to 06/20/2019, no qn was generated in sap for the following materials: 656154 and 91-0885.¿ complaint trend: aside for this pir#1644280, there is no other pir complaint reported for catalog# 656154 from date 01jul2020 back to 01jul2019.¿ batch history record review: reviewed production batch records for material 656154-9060975 and the in-process material 91-0885-9022655.Batch record review of 656154-9060975 showed that the product complies with all the qc released criteria.Batch record review of 91-0885-9022655 showed that product passed all the qc specifications as designed.¿ result of retain sample testing: retain sample of 91-0885-9022655 sample was used to stain with normal peripheral blood.The reagent cocktail also contain cd45 fitc and cd3 pe to aid in the gating of the blood cell populations.Staining result showed that the following populations: lymphocytes, monocytes and eosinophils were positive for cd81 apch7.Neutrophils showed as a negative population.The product functioned as intended.¿ result of returned sample evaluation: a task was created 1660982, to request for a dot plot sample from the customer.Three attempts to contact the customer by the customer complaint specialist.As of this writing, july 20, no response from the customer was received.As per communication with customer complaint specialist, the reagent was used after the assigned expiration date.¿ investigation result / analysis: retain sample of 91-0885-9022655 sample was used to stain with normal peripheral blood.The reagent cocktail also contain cd45 fitc and cd3 pe to aid in the gating of the blood cell populations.Staining result showed that the following populations: lymphocytes, monocytes and eosinophils were positive for cd81 apch7.Neutrophils showed as a negative population.The product functioned as intended.¿ risk analysis: reviewed risk analysis document: sap#100311ra rev06, entitled antibody and antibody conjugates asr-ruo document hazard(s) identified? yes hazard #: 3.Functional 3.1.3 functional hazard cause: product degradation before assigned expiration date.Harmful effects: aberrant result probability: 2 severity: 3 risk index: 6 initial risk evaluation: unacceptable risk control: real time stability study implementation verification: qs stability study efmc-15-37p efmc-16-39p clinical trial accuracy study protocol (cas-efmacc4 mitigation(s) sufficient: yes ¿ attached pics/docs from investigation: pir# 164480 cd81 apch7 attachment.¿ root cause: no root cause identified.Product functioned as intended.¿ investigation conclusion the complaint is unconfirmed as a manufacturing defect.The product functioned as intended.

Brand Name
BD CD81 APC-H7 (JS-81) ASR
Common Device Name
NA
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
MDR Report Key10271029
Report Number2916837-2020-00058
Device Sequence Number3458308
Product Code MVU
UDI-Device Identifier00382906561541
UDI-Public00382906561541
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2020
Device Model Number656154
Device Catalogue Number656154
Device Lot Number9060975
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer06/24/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;